I'm taking 6MP now since 3 months and it looks like as if I will be quitting it soon ... . My side effects have gotten so bad in the last 4 weeks (daily strong headaches, nausea, total loss of apetite and crazy vertigo-type dizziness whenever I turn my head or just move my eyes for hours a day), there is discussion to quit it. I had a final liver test done today after I cut back to 50 mg from 75 mg. My liver enzymes were very high and have calmed down on 50mg a bit, but not enough to say it is safe for me. The Prometheus (sp) test I took to see how much I metabolize 6MP showed that I am a low responder and that 6MP is likely not doing anything for me, meaning that my remission is conincidential and wasn't brought on by 6MP.
I thought I let you know that the side effects - if there a will be any for you - can get worse with time and might be not there from the get-go. I had tolerable side effects in the beginning, but now life is so miserable. I have no UC symptoms, but dizziness, nausea, headaches and bla bla bla. And major hair loss? Yeah, that, too.
Oh, I take 6MP at 6 PM in the evening and for me it does make a difference when I take it. I get incredibly tired around 2 hours after taking it and so I could never take it in the morning or with lunch. I like the sleepiness it causes, because it makes me sleep all through the night.
Just my experience.